Logo Logo
Switch Language to German

Cuenin, Jean-Claude and Tretter, Christiane (2016): Non-symmetric perturbations of self-adjoint operators. In: Journal of Mathematical Analysis and Applications, Vol. 441, No. 1: pp. 235-258

Full text not available from 'Open Access LMU'.


We investigate the effect of non-symmetric relatively bounded perturbations on the spectrum of self-adjoint operators. In particular, we establish stability theorems for one or infinitely many spectral gaps along with corresponding resolvent estimates. These results extend, and improve, classical perturbation results by Kato and by Gohberg/Krein. Further, we study essential spectral gaps and perturbations exhibiting additional structure with respect to the unperturbed operator;in the latter case, we can even allow for perturbations with relative bound >= 1. The generality of our results is illustrated by several applications, massive and massless Dirac operators, point-coupled periodic systems, and two-channel Hamiltonians with dissipation. (C) 2016 ELSEVIER. All rights reserved.

Actions (login required)

View Item View Item